# SDR HEEA0013404

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22751
- Make and model: Bell 206B-3
- Aircraft serial: 3627
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Part number: 206061661103
- Condition: Cracked
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EXCESSIVE CRACKS ON SEAMS AND SEEPAGE THROUGH FABRIC.
